# SDR P5CA9700193

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Rt Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG I/B CORE COWL AFT HINGE ARM ATTACH ANGLE IS CRACKED AND FASTENERS LOOSE.  REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-30-02.
